# SDR UPS97221858

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654237038
- Condition: Corroded
- Location: Bs 441-521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION FOUND IN CROWN SKIN BS 441 TO 521 S4R TO S10L.  CROWN SKIN REPLACED, NO OEM SKINS AVAILABLE.  SKIN REPLACED IN SECTIONS PER BOEING INSTRUCTIONS, REF UPS ENGINEERING FILE NR 727-53-1855.
